| Model Number |
1002833 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Rash (2033)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced recurrent occlusion alarms associated with a bent infusion set needle at the infusion site, resulting in elevated blood glucose levels and a red bump at the insertion site on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.